MathSciNet Relay Station
MathSciNet bibliographic data
MR2524242 93E15 (60J27 93D15)
Yang, Ying; Li, Junmin; Chen, Guopei Finite-time stability and stabilization of nonlinear stochastic hybrid systems. J. Math. Anal. Appl. 356 (2009), no. 1, 338–345.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement